Main

Web-post

Site map
S. L. S o b o l e v Publications

All publications:

1929-1933
1934-1935
1936-1937
1938-1940
1941-1947
1948-1955
1956-1958
1959-1961
1962-1963
1964-1966
1967-1971
1972-1976
1977-1979
1980-1982
1983-1986
1987-2006

S e r g e i  L'v o v i c h  S o b o l e v

Publications  (1941-1947)

  • Nachruf: Nikolaj Maksimovic Gjunter (1871-1941) (Russian) // Izv. Akad. Nauk SSSR. Ser. Mat. — 1941. — Vol. 5, No. 3. — P. 193-202. — Mit. V. I. Smirnov. Zbl. 060.01512
  • On stability of a boundary value problem for partial differential equations of the hyperbolic type (Russian) // Dokl. Akad. Nauk SSSR. — 1941. — Vol. 32, No. 7. — P. 459-462.
  • Sur le probleme de la stabilite des solutions du probleme limite pour les equations aux derivees partielles du type hyperbolique (French) // C. R. Acad. Sci. URSS. — 1941. — Vol. 32, No. 7. — P. 459-462. MR0009805 (5,205c)
  • Pseudo-science works of the Institute of Automatics and Telemechanics of the Academy of Sciences of the USSR (Russian) // Bolshevik. — 1941. — No. 9. — P. 90-96. — With  A. V. Vinter, et al.
  • Some new boundary value problems for partial differential equations (Russian) // Dokl. Akad. Nauk SSSR. — 1941. — Vol. 32, No. 7. — P. 463-466.
  • Quelques problemes nouveaux pour les equations aux derivees partielles (French) // C. R. Acad. Sci. URSS. — 1941. — Vol. 32, No. 7. — P. 463-466. MR0009806 (5,205d)
  • On some transformation groups of n-dimensional space (Russian) // Dokl. Akad. Nauk SSSR. — 1941. — Vol. 32, No. 6. — P. 380-382.
  • Sur quelques groupes de transformations de l’espace n-dimensionnel (French) // C. R. Acad. Sci. URSS. — 1941. — Vol. 32, No. 6. — P. 380-382. MR0009807 (5,205e)
  • On the stability «in average» of solutions of boundary value problems for equations of the hyperbolic type (Russsian) // Dokl. Akad. Nauk SSSR. — 1941. — Vol. 32, No. 6. — P. 383-385.
  • Sur la stabilite en moyenne des solutions du probleme limite de l’equations du type hyperbolique (French) // C. R. Acad. Sci. URSS. — 1941. — Vol. 32, No. 6. — P. 383-385. MR0009804 (5,205b)
  • Abs.: Tsitlanadze E. S On the solutions of some partial differential equations (Russian) // Trudy Tbiliss. Gos. Univer. — 1940. — Vol. 13. — P. 1-13 // Fiz.-Mat. Ref. J. — 1941. — Vol. 6, No. 3. — P. 144.
  • Some new problems in the theory of partial differential equations of hyperbolic type (Russian) // Mat. sbornik. — 1942. — Vol. 11, No. 3. — P. 155-200.
  • Notes on the N. I. Muskhelishvili’s work «Systems of singular integral equations with the Cauchy kernels» (Russian) // Soobshch. Akad. Nauk Gruzin. SSR. — 1942. — Vol. 3. — P. 987-996; // Soobshch. Akad. Nauk Gruzin. SSR. — 1943. — Vol. 4, No. 2. — P. 99-101.
  • Introduction (Russian) // Nikolai Ivanovich Lobachevskii (1793-1865): Sbornik statei — Moscow-Leningrad, 1943. — P. 1.
  • Edit.: Nikolai Ivanovich Lobachevskii (1793-1865): Sbornik statei — Moscow-Leningrad: Izdat. Akad. Nauk SSSR, 1943. — 84 pp.
  • Basic problems of mathematics (Russian) // Academy of Sciences of the USSR. Branch of physical and mathematical sciences. Physics, crystallography, geophysics, mathematics, and astronomy. — oscow, 1944. — P. 21-34. — Printed on the typewriter.
  • Nikolai Ivanovich Lobachevskii (Russian) // Krasnoarmeets. — 1944. — No. 16. — P. 10-11.
  • Basic problems of mathematics (Russian) // Fundamental problems in the field of physical and mathematical sciences. — oscow, 1945. — P. 29-38.
  • On the almost periodical solutions of the wave equation I-III (Russian) // Dokl. Akad. Nauk SSSR. — 1945. — Vol.  48, No.  8. — P. 570-573; — Vol.  48, No.  9.  — P. 646-648; — Vol. 49, No. 1. — P. 12-15.
  • Sur la presque periodicite des solutions de l’equation des ondes I-III (French) // C. R. Acad. Sci. URSS. — 1945. — Vol. 48, No. 8. — P. 542-545; — Vol. 48, No. 9. — P. 618-620; — Vol. 49, No. 1. — P. 12-15. MR 8#78
  • Brief history of mathematics (Russian) // Physical and mathematical sciences. — Moscow-Leningrad, 1945. — P. 30-60. — With  B. V. Gnedenko, et al.
  • On the almost periodical solutions of the equations of mathematical physics // J. Phys. — 1945. — Vol. 9, No 2. — P. 152.
  • The equations of mathematical physics. Textbook (Russian) // Gosudarstv. Izdat. Tehn.-Teor. Lit., Moscow — Leningrad, 1947. — 440 pp.
  • Academician V. I. Smirnov (Russian) // Izvestiya Akad. Nauk SSSR, Ser. Mat. — 1947. — Vol. 11, No. 6. — P. 155-157.
  • Vladimir Ivanovich Smirnov: (On his sixtieth birthday) (Russian) // Uspekhi Mat. Nauk. — 1947. — Vol. 2, No. 6. — P. 238-239.
 


  Sobolev Institute of Mathematics, 2009
     Siberian Branch of the Russian Academy of Sciences

 
4 Acad. Koptyug avenue, 630090 Novosibirsk Russia
Tel.: (383) 333-28-92
Fax: (383) 333-25-98
E-mail: im@math.nsc.ru